# SDR AALA202211108110

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N979NN
- Make and model: Boeing 737823
- Aircraft serial: 31228
- Aircraft time: 21,072 hours, 8,731 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Loose
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. TIGHTENED BOTTOM DOOR TRIM SCREWS PER CMM 25-40-64. OPERATIONAL CHECK GOOD.
